# SDR SWAA2022031078762

- Difficulty date: June 12, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 69,907 hours, 41,216 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop
- Condition: Corroded
- Location: Rt Ow Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RH OVERWING EXIT LOWER SILL LINING STOP ASSY BS 627; WL 221. / REMOVED AND REPLACED R/H OVERWING EXIT LOWER SILL LINING STOP ASSY AT B.S627; WL221 IAW SRM 51-40-02-0G-0 AND DWG 411A2800.
